Taiwanese Journal of Mathematics

Attraction Property of Admissible Integral Manifolds and Applications to Fisher-Kolmogorov Model

Nguyen Thieu Huy, Trinh Viet Duoc, and Dinh Xuan Khanh

Full-text: Open access


In this paper we investigate the attraction property of an unstable manifold of admissible classes for solutions to the semi-linear evolution equation of the form $u(t) = U(t,s) u(s) + \int_s^t U(t, \xi) f(\xi, u(\xi)) \, d\xi$. These manifolds are constituted by trajectories of the solutions belonging to admissible function spaces which contain wide classes of function spaces like $L_p$-spaces, the Lorentz spaces $L_{p, q}$ and many other function spaces occurring in interpolation theory. We then apply our abstract results to study Fisher-Kolmogorov model with time-dependent environmental capacity.

Article information

Taiwanese J. Math., Volume 20, Number 2 (2016), 365-385.

First available in Project Euclid: 1 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C45: Invariant manifolds 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B40: Asymptotic behavior of solutions 37D10: Invariant manifold theory

exponential dichotomy admissibility of function spaces integral manifolds of admissible classes Fisher-Kolmogorov model with time-dependent environmental capacity


Thieu Huy, Nguyen; Viet Duoc, Trinh; Xuan Khanh, Dinh. Attraction Property of Admissible Integral Manifolds and Applications to Fisher-Kolmogorov Model. Taiwanese J. Math. 20 (2016), no. 2, 365--385. doi:10.11650/tjm.20.2016.6357. https://projecteuclid.org/euclid.twjm/1498874445

Export citation


  • P. Bates and C. Jones, Invariant manifolds for semilinear partial differential equations, Dyn. Rep. 2 (1989) 1–38.
  • S. Elaydi and O. Hájek, Exponential dichotomy and trichotomy of nonlinear differential equations, Diff. Int. Eq. 3 (1990), 1201–1224.
  • ––––, Exponential trichotomy of differential systems, J. Math. Anal. Appl. 129 (1998), 362–374.
  • K. J. Engel and R. Nagel, One-parameter Semigroups for Linear Evolution Equations, Graduate Text Math. 194, Springer-Verlag, Berlin-Heidelberg, 2000.
  • J. Hale, L. T. Magalhães and W. M. Oliva, Dynamics in Infinite Dimensions, Appl. Math. Sci. 47, Springer-Verlag, 2002.
  • N. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Lect. Notes in Math. 183, Springer, New York, 1977.
  • Nguyen Thieu Huy, Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line, J. Funct. Anal. 235 (2006), 330–354.
  • ––––, Stable manifolds for semi-linear evolution equations and admissibility of function spaces on a half-line, J. Math. Anal. Appl. 354 (2009), 372–386.
  • ––––, Invariant manifolds of admissible classes for semi-linear evolution equations, Journal of Differential Equations 246 (2009), 1820–1844.
  • Nguyen Thieu Huy and Trinh Viet Duoc, Integral manifolds and their attraction property for evolution equations in admissible function spaces, Taiwan. J. Math. 16 (2012), 963–985.
  • ––––, Integral manifolds for partial functional differential equations in admissible spaces on a half-line, J. Math. Anal. Appl. 411 (2014), 816–828.
  • Nguyen Thieu Huy, Vu Thi Ngoc Ha, Admissibly integral manifolds for semilinear evolution equations, Annales Polonici Mathematici 112 (2014), 127–163.
  • J. J. Massera and J. J. Schäffer, Linear Differential Equations and Function Spaces, Academic Press, New York 1966.
  • J. D. Murray, Mathematical Biology I: An Introduction, Springer-Verlag, Berlin, 2002.
  • ––––, Mathematical Biology II: Spatial Models and Biomedical Applications, Springer-Verlag, Berlin, 2003.
  • R. Nagel and G. Nickel, Well-posedness for non-autonomous abtract Cauchy problems, Prog. Nonl. Diff. Eq. Appl. 50 (2002), 279–293.
  • A. Pazy, Semigroup of Linear Operators and Application to Partial Differential Equations, Springer-Verlag, Berlin, 1983.
  • F. Räbiger and R. Schaubelt, The spectral mapping theorem for evolution semigroups on spaces of vector-valued functions, Semigroup Forum 48 (1996), 225–239.
  • B. Sasua and A. L. Sasu, Exponential trichotomy and $p-$admissibility for evolution families on the real line, Math. Z. 253 (2006), 515–536.
  • G.R. Sell and Y. You, Dynamics of Evolutionary Equations, Appl. Math. Sci. 143, Springer-Verlag, 2002.
  • H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, New York, Oxford, 1978.
  • A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, 2009.